# SDR IPXA20110907001

- Difficulty date: September 7, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 68,849 hours, 9,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6066585BW
- Part serial: 16DLFG00448475
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, 3 DENTS ON CENTER CARGO DOOR EXTERIOR AT LOWER FWD CORNER, NEAR STA 1713, L42R.  REPAIRED DENTS AT CENTER CARGO DOOR IAW STA EA-011-5230-01-A3454 & EO MD11-5230-44318-A.
